# SDR CALA2025061605574

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141N86314
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FWD LEFT WASTE DRAIN VALVE ASSEMBLY REMOVAL FOUND EXFOLIATED AREA.  GAINED ACCESS TO EXFOLIATED AREA FAB 16EA REPAIR PARTS, LOCATED, DRILLED, AND INSTALLED 16EA REPAIR PARTS. CLOSED GAINED ACCESS AND PERFORMED LEAK CHECK WITH NO LEAKS DETECTED IAW SRM 51-40-02, AMM 38-32-14-004-001, 38-32-10-004-001, 52-49-00-004-016, 25-50-04-404-004, 38-32-16, T25/18116542, T25/ 1816540 T25/1816539, T25/1816543, T25/1816535, T25/1816558, T25/ 1816536, T25/1816741,T25/1816742, T25/1816743, T25/1816744
